# SDR 9721589930

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WIRING IN THE FIRST CLASS SECTION WAS FOUND DISABLED.  MAINTENANCE REPAIRED WIRES AND REPLACED BATTERY PACK AND FUSE, OPERATIONAL CHECK OK.
